Authors
Peter Milne
University of Stirling
Abstract
From Introduction: In a 1968 article, ‘Probability Measures of Fuzzy Events’, Lotfi Zadeh pro-posed accounts of absolute and conditional probability for fuzzy sets (Zadeh, 1968)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
Options
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Translate to english
Revision history

Download options

PhilArchive copy


Upload a copy of this paper     Check publisher's policy     Papers currently archived: 64,046
External links

Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library

References found in this work BETA

A Theorem About Infinite-Valued Sentential Logic.Robert McNaughton - 1951 - Journal of Symbolic Logic 16 (1):1-13.
A Theorem About Infinite-Valued Sentential Logic.Robert Mcnaughton - 1951 - Journal of Symbolic Logic 16 (3):227-228.
Axiom Schemes for M-Valued Propositional Calculi.J. B. Rosser & A. R. Turquette - 1945 - Journal of Symbolic Logic 10 (3):61-82.
Der Volle Dreiwertige Aussagenkalkül.Jerzy Slupecki - 1937 - Journal of Symbolic Logic 2 (1):46-46.

Add more references

Citations of this work BETA

Nonclassical Minds and Indeterminate Survival.J. Robert G. Williams - 2014 - Philosophical Review 123 (4):379-428.
Probability and Nonclassical Logic.Robert Williams - 2016 - In Alan Hajek & Christopher Hitchcock (eds.), The Oxford Handbook of Probability and Philosophy. Oxford university press.
On Generalizing Kolmogorov.Richard Dietz - 2010 - Notre Dame Journal of Formal Logic 51 (3):323-335.

Add more citations

Similar books and articles

Analytics

Added to PP index
2010-07-26

Total views
14 ( #712,063 of 2,454,446 )

Recent downloads (6 months)
1 ( #449,269 of 2,454,446 )

How can I increase my downloads?

Downloads

My notes